MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955810
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a ventralight st w/echo ps was used during a laparoscopic ventral hernia repair procedure on 30-sep-2022.It was reported that device was hydrated and rolled inside prior to insertion.A 12mm trocar was used and the mesh was successfully fixated in the correct position.As reported, after removing the echo ps from the patient¿s abdomen one of the four connectors was noted to be missing from the echo ps.The patient¿s abdominal cavity including the mesh were searched/inspected, however the missing connector could not be located.The surgeon completed the procedure assuming the connector was in between the abdomen and the mesh.There was no reported patient injury.
 
Additional Manufacturer Narrative
As reported, one of the four connectors was noted to have detached from the echo ps following removal from the patient¿s abdomen.The surgeon completed the procedure assuming the connector was left in vivo.A photo was provided of the echo ps balloon frame.Review of the photo confirms one of the mesh connectors is not present on the echo balloon frame.There is no damage identified to the echo frame or in the area of the fame where the connector would be present.Review of the photo cannot assist in determining a possible root cause.Based on the photo evaluation and investigation performed, root cause cannot be determined.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.(b)(4).Not returned.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15640529
Report Number1213643-2022-00662
Device Sequence Number20253345
Product Code FTL
UDI-Device Identifier00801741031786
UDI-Public(01)00801741031786
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Catalogue Number5955810
Device Lot NumberHUGQ1299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown